Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Humira Pen subcutaneous.

    Overall User Ratings

    190 Total User Reviews

    User Reviews

    1-5 of 82 Next»
    Condition: Rheumatoid Arthritis
    11/15/2017 12:28:38 PM

    Reviewer: kat104, 65-74 on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 2

    Comment:
    I experienced pain and stinging with the injection. Found myself putting it off till late at night on the day I was supposed to take it. An RN then suggested using a small piece of a prescription Lidocaine patch on the injection spot to help numb the skin before injection. It worked nicely.

    Condition: Rheumatoid Arthritis
    7/18/2017 12:52:37 PM

    Reviewer: 65-74 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 4

    Comment:

    Condition: Rheumatoid Arthritis
    5/26/2016 7:07:30 PM

    Reviewer: dli, 55-64 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    I was diagnosed with RA in 2014 and started methotrexate, prednisone, folic acid and Humira subq every two weeks. After the first dose the inflammation and stiffness was reduced about 25%. The Humira was increased to weekly but my RA just seemed to rebound so I was switched to Remicade, then Orencia, then Actemra, all with no relief of symptoms. On Actemra I experienced severe sores in my mouth an ... Show Full Comment

    Condition: Rheumatoid Arthritis
    8/11/2015 3:01:42 PM

    Reviewer: 45-54 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 2

    Comment:
    Been using for about 2 1/2 months been getting hot flashes and now I have developed a rash on my elbows, knees and hips

    Condition: Rheumatoid Arthritis
    6/19/2015 8:13:21 AM

    Reviewer: Melam, 45-54 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 1

    Comment:
    After 4 months I developed severe pustular psoriasis as a result from using Humira. I have never had psoriasis before using this medication. I was hospitalized for a week and I've missed work for two months while both rheumatologists and dermatologists have tried to find a solution for the horrible blisters tis drug has caused on my hands, feet, scalp, back and legs.

    1-5 of 82 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.